# SDR SIMA2012058010

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 23,736 hours, 20,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LEFT INTERIOR SIDEWALL EMERGENCY LIGHT INOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED INVERTER NR 4 IAW EMB 135 AMM 33-50-11.  OPERATIONAL WAS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
